Alert archive / California / High Wind Warnings in 2013

High Wind Warning 4, NWS Los Angeles, CA

January 10, 2013

NWS Los Angeles, CA issued this high wind warning at Jan 10, 2013, 4:35 PM PST. It took effect at Jan 10, 2013, 10:00 PM PST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2013, 4:35 PM PST (00:35 UTC)
In effect from
Jan 10, 2013, 10:00 PM PST
Expired
Jan 10, 2013, 8:29 PM PST
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WWUS76 KLOX 110035
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
435 PM PST THU JAN 10 2013

...GUSTY WINDS FOR MUCH OF SOUTHWEST CALIFORNIA THROUGH FRIDAY...

...SUB-FREEZING NIGHTTIME LOWS IN MANY AREAS THROUGH MONDAY
MORNING...

.GUSTY WINDS ARE EXPECTED ACROSS MUCH OF THE AREA THROUGH FRIDAY
WITH THE STRONGEST WINDS IN THE MOUNTAINS AND ANTELOPE VALLEY.
GUSTY WINDS ARE ALSO EXPECTED ACROSS MOST OF THE COAST AND VALLEY
AREAS. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL
CAUSE WIND CHILL READINGS TO DROP BELOW ZERO AT TIMES ACROSS THE
MOUNTAINS AND ANTELOPE VALLEY...WITH SCATTERED SNOW SHOWERS AT
TIMES...ESPECIALLY NEAR THE GRAPEVINE.

TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING OVER MANY AREAS
THE NEXT SEVERAL NIGHTS. WINDS TONIGHT WILL KEEP TEMPERATURES
ABOVE FREEZING IN SOME AREAS...HOWEVER LIGHTER WINDS FRIDAY NIGHT
WILL ALLOW TEMPERATURES TO DROP TO THE LOWEST OF THE SEASON...
WITH MID 20S IN SOME OF THE COASTAL VALLEYS AND LOWER 30S
POSSIBLE ALONG THE VENTURA AND SOUTHERN SANTA BARBARA COASTAL
AREAS. SINGLE DIGIT OVERNIGHT LOWS ARE POSSIBLE IN THE MOUNTAINS
AND ANTELOPE VALLEY.

VERY LITTLE CHANGE IN OVERNIGHT LOWS IS EXPECTED SUNDAY AND
MONDAY.

CAZ053-054-110630-
/O.CAN.KLOX.HW.W.0003.000000T0000Z-130111T1200Z/
/O.NEW.KLOX.HW.W.0004.130111T0600Z-130111T1200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
435 PM PST THU JAN 10 2013

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM PST FRIDAY.

* WINDS...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 60 MPH. 
  THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 
  CORRIDOR AND SURROUNDING PEAKS.

* TIMING...THROUGH 4 AM FRIDAY MORNING. A WINTER STORM WARNING IS
  IN EFFECT UNTIL 10 PM THIS EVENING TO COVER THE STRONG WINDS.

* IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. INTERSTATE 5 WILL BE 
  IMPACTED BY STRONG WINDS...AS WELL AS OCCASIONAL SNOW 
  SHOWERS... AND VERY COLD TEMPERATURES. WIND PRONE LOCATIONS 
  COULD SEE WIND CHILL READINGS FALL TO BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS DRIVING THROUGH THE
WARNING AREA ARE ADVISED TO REDUCE SPEEDS. BE ALERT FOR SUDDEN
WIND GUSTS WHICH CAN MAKE CONTROLLING YOUR VEHICLE DIFFICULT AND
DANGEROUS. ANYONE PLANNING TRAVEL TO THE MOUNTAINS DURING THE
NEXT FEW DAYS SHOULD BE PREPARED FOR A SURGE OF VERY COLD
TEMPERATURES AND SUB-ZERO WIND CHILL READINGS...AS WELL AS
SLIPPERY ROAD CONDITIONS DUE TO BLACK ICE. CARRY PLENTY OF HEAVY
WINTER CLOTHING WITH EXTRA BLANKETS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ034>036-110630-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T0600Z/
/O.CON.KLOX.FR.Y.0004.130111T0800Z-130111T1700Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA YNEZ...SOLVANG
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH... 
  DECREASING LATER THIS EVENING.

* TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES AFTER 
  MIDNIGHT TONIGHT. THEN DROPPING TO BETWEEN 24 AND 28 DEGREES 
  EARLY SATURDAY MORNING.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. SUB-
  FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT DAMAGE TO 
  UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. TAKE PROTECTIVE
MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND ANIMALS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

&&

$$

CAZ044-110630-
/O.CON.KLOX.FR.Y.0004.130111T0800Z-130111T1700Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
435 PM PST THU JAN 10 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES AFTER 
  MIDNIGHT TONIGHT...ESPECIALLY IN THE OJAI VALLEY...THEN 
  DROPPING TO BETWEEN 24 AND 28 DEGREES EARLY SATURDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT 
  DAMAGE TO UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. TAKE PROTECTIVE
MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND ANIMALS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

&&

$$

CAZ046-088-547-110630-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T1200Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TEMPERATURES...FALLING TO BETWEEN 24 AND 28 DEGREES EARLY 
  SATURDAY MORNING.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. SUB-
  FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT DAMAGE TO 
  UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. TAKE
PROTECTIVE MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND
ANIMALS.

&&

$$

CAZ039-052-110630-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. MAJOR 
  ROADWAYS THAT COULD BE IMPACTED BY THE GUSTY WINDS INCLUDE 
  HIGHWAYS 101 AND 154... ESPECIALLY THROUGH GAVIOTA AND SAN 
  MARCOS PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ041-087-110630-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T1200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...AVALON
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NORTHWEST TO NORTH 15 TO 25 MPH WITH GUSTS TO 40 MPH. 
  THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE SANTA MONICA 
  MOUNTAINS WHERE ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. MAJOR 
  ROADWAYS THAT COULD BE IMPACTED BY THE GUSTY WINDS INCLUDE 
  INTERSTATES 10 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ037-110600-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T0600Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ040-110600-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T0600Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH... 
  DECREASING DURING THE EVENING.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ059-110600-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
435 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH... 
  DECREASING OVERNIGHT. THE STRONGEST WINDS WILL BE ACROSS THE 
  WESTERN VALLEY AND THE FOOTHILLS.

* IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...KICK 
  UP CLOUDS OF DUST AND SAND...AND UP END UNSECURED OBJECTS. 
  ANYONE PLANNING TRAVEL THROUGH THE DESERTS SHOULD BE PREPARED 
  FOR UNUSUALLY COLD TEMPERATURES AND WIND CHILL READINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ045-110630-
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY
435 PM PST THU JAN 10 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...FALLING TO BETWEEN 24 AND 28 DEGREES EARLY 
  SATURDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT 
  DAMAGE TO UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. TAKE
PROTECTIVE MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND
ANIMALS.

&&

$$

KAPLAN/MW
1 follow-up statement
632 
WWUS76 KLOX 110429
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
829 PM PST THU JAN 10 2013

...GUSTY WINDS FOR MUCH OF SOUTHWEST CALIFORNIA THROUGH FRIDAY...

...SUB-FREEZING NIGHTTIME LOWS IN MANY AREAS THROUGH MONDAY
MORNING...

.GUSTY WINDS ARE EXPECTED ACROSS MUCH OF THE AREA THROUGH FRIDAY
WITH THE STRONGEST WINDS IN THE MOUNTAINS AND ANTELOPE VALLEY.
GUSTY WINDS ARE ALSO EXPECTED ACROSS MOST OF THE COAST AND VALLEY
AREAS. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL
CAUSE WIND CHILL READINGS TO DROP BELOW ZERO AT TIMES ACROSS THE
MOUNTAINS AND ANTELOPE VALLEY...WITH SCATTERED SNOW SHOWERS AT
TIMES...ESPECIALLY NEAR THE GRAPEVINE.

TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING OVER MANY AREAS
THE NEXT SEVERAL NIGHTS. WINDS TONIGHT WILL KEEP TEMPERATURES
ABOVE FREEZING IN SOME AREAS...HOWEVER LIGHTER WINDS FRIDAY NIGHT
WILL ALLOW TEMPERATURES TO DROP TO THE LOWEST OF THE SEASON...
WITH MID 20S IN SOME OF THE COASTAL VALLEYS AND LOWER 30S
POSSIBLE ALONG THE VENTURA AND SOUTHERN SANTA BARBARA COASTAL
AREAS. SINGLE DIGIT OVERNIGHT LOWS ARE POSSIBLE IN THE MOUNTAINS
AND ANTELOPE VALLEY.

VERY LITTLE CHANGE IN OVERNIGHT LOWS IS EXPECTED SUNDAY AND
MONDAY.

CAZ053-054-110530-
/O.CAN.KLOX.HW.W.0004.130111T0600Z-130111T1200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
829 PM PST THU JAN 10 2013

...HIGH WIND WARNING REPLACED BY WINTER STORM WARNING...IN EFFECT
THROUGH 4 AM PST FRIDAY...

DUE TO CONTINUED SNOW SHOWERS OCCURRING OVER THE AREA AND THE
COMBINATION OF MODERATE TO HEAVY SNOW SHOWERS AND STRONG GUSTY
WINDS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS
REPLACED A HIGH WIND WARNING WITH A WINTER STORM WARNING.

$$

CAZ034>036-111230-
/O.CAN.KLOX.WI.Y.0003.000000T0000Z-130111T0600Z/
/O.CON.KLOX.FR.Y.0004.130111T0800Z-130111T1700Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA YNEZ...SOLVANG
829 PM PST THU JAN 10 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

* TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES AFTER 
  MIDNIGHT TONIGHT. THEN DROPPING TO BETWEEN 24 AND 28 DEGREES 
  EARLY SATURDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT
  DAMAGE TO UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. TAKE PROTECTIVE
MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND ANIMALS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

&&

$$

CAZ037-040-110530-
/O.CAN.KLOX.WI.Y.0003.000000T0000Z-130111T0600Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...VENTURA...
OXNARD...CAMARILLO
829 PM PST THU JAN 10 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

LOCAL WIND GUSTS TO 35 MPH MAY STILL OCCUR LATE THIS EVENING...BUT
THE WINDS ARE EXPECTED TO REMAIN LOCALIZED.

$$

CAZ046-088-111230-
/O.EXT.KLOX.WI.Y.0003.000000T0000Z-130112T0600Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA
829 PM PST THU JAN 10 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL OCCUR
  THROUGH FRIDAY EVENING...POSSIBLY DIMINISHING SOME DURING THE
  DAY ON FRIDAY.

* TEMPERATURES...FALLING TO BETWEEN 24 AND 28 DEGREES EARLY 
  SATURDAY MORNING.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. SUB- 
  FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT DAMAGE TO 
  UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. TAKE
PROTECTIVE MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND
ANIMALS.

&&

$$

CAZ039-052-111230-
/O.EXT.KLOX.WI.Y.0003.000000T0000Z-130112T0600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
829 PM PST THU JAN 10 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY...

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR
  THROUGH FRIDAY EVENING...POSSIBLY DIMINISHING SOME DURING THE
  DAY ON FRIDAY.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE IMPACTED
  BY THE GUSTY WINDS INCLUDE HIGHWAYS 101 AND 154... ESPECIALLY
  THROUGH GAVIOTA AND SAN MARCOS PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ059-111200-
/O.EXT.KLOX.WI.Y.0003.000000T0000Z-130111T1200Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
829 PM PST THU JAN 10 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50
  MPH...DECREASING LATE. THE STRONGEST WINDS WILL BE ACROSS THE
  WESTERN VALLEY AND THE FOOTHILLS.

* IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...KICK 
  UP CLOUDS OF DUST AND SAND...AND UP END UNSECURED OBJECTS. 
  ANYONE PLANNING TRAVEL THROUGH THE DESERTS SHOULD BE PREPARED 
  FOR UNUSUALLY COLD TEMPERATURES AND WIND CHILL READINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ044-111230-
/O.CON.KLOX.FR.Y.0004.130111T0800Z-130111T1700Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
829 PM PST THU JAN 10 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...FALLING TO BETWEEN 28 AND 32 DEGREES AFTER 
  MIDNIGHT TONIGHT...ESPECIALLY IN THE OJAI VALLEY...THEN 
  DROPPING TO BETWEEN 24 AND 28 DEGREES EARLY SATURDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT 
  DAMAGE TO UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. TAKE PROTECTIVE
MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND ANIMALS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

&&

$$

CAZ547-111230-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T1200Z/
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
829 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL OCCUR
  THROUGH EARLY FRIDAY MORNING.

* TEMPERATURES...FALLING TO BETWEEN 24 AND 28 DEGREES EARLY 
  SATURDAY MORNING.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING 
  CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. SUB- 
  FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT DAMAGE TO 
  UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. TAKE
PROTECTIVE MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND
ANIMALS.

&&

$$

CAZ041-087-111200-
/O.CON.KLOX.WI.Y.0003.000000T0000Z-130111T1200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...AVALON
829 PM PST THU JAN 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NORTHWEST TO NORTH 15 TO 25 MPH WITH GUSTS TO 40 MPH
  WILL OCCUR THROUGH FRIDAY MORNING.

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. MAJOR
  ROADWAYS THAT COULD BE IMPACTED BY THE GUSTY WINDS INCLUDE
  INTERSTATES 10 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ045-111230-
/O.CON.KLOX.FZ.A.0001.130112T0800Z-130112T1700Z/
VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY
829 PM PST THU JAN 10 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURES...FALLING TO BETWEEN 24 AND 28 DEGREES EARLY 
  SATURDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES CAN CAUSE SIGNIFICANT 
  DAMAGE TO UNPROTECTED PLANTS AND CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. TAKE
PROTECTIVE MEASURES NOW TO MINIMIZE RISKS TO OUTDOOR PLANTS AND
ANIMALS.

&&

$$

HALL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 10, 1:20 PM PST, 3 hours 15 minutes earlier.

Area forecast discussion, Jan 10, 1:20 PM PST, 3 hours 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
120 PM PST THU JAN 10 2013

.SYNOPSIS...

A LARGE UPPER LEVEL TROUGH WILL BRING WINDY AND MUCH COLDER
CONDITIONS TO THE AREA THROUGH FRIDAY. SCATTERED SNOW SHOWERS ARE
POSSIBLE OVER NEAR THE GRAPEVINE. BREEZY AND COLD CONDITIONS
WILL PERSIST THROUGH THE WEEKEND...WITH MUCH BELOW NORMAL
TEMPERATURES INCLUDING OVERNIGHT FROSTS AND FREEZES IN MANY AREAS.
UNSEASONABLY COOL TEMPERATURES WILL LINGER MONDAY...BUT THEN A
WARMUP SHOULD OCCUR BY THE MIDDLE OF NEXT WEEK AS HIGH PRESSURE AND
OFFSHORE FLOW DEVELOPS.

&&

.SHORT TERM (TODAY-SUN)...TODAY'S WEATHER TURNED OUT PRETTY MUCH
SPOT ON WITH EXPECTATIONS. FRONT PASSED THROUGH IN THE MORNING WITH
SHOWERS MOSTLY CONFINED TO AREAS NORTH OF PT CONCEPTION, THE
GRAPEVINE, AND EASTERN LA COUNTY. AMOUNTS WERE LIGHT, MOSTLY A FEW
HUNDREDTHS, EXCEPT A LITTLE HIGHER IN THE EASTERN SAN GABRIELS WHERE
UPSLOPE FLOW AND A LITTLE ENHANCEMENT LATE IN THE MORNING BROUGHT
THE NUMBERS UP THERE.

PRECIP THREAT IS ENDING FOR THE MOST PART AS WE TRANSITION TO A
COLD/BREEZY NORTHWEST FLOW PATTERN THROUGH THE WEEKEND. THAT
NORTHWEST FLOW WILL INTERACT WITH LINGERING MOISTURE NEAR THE
GRAPEVINE THROUGH EARLY FRIDAY SPAWNING SOME SCATTERED SNOW SHOWERS
THERE WITH MINIMAL ACCUMULATIONS. OTHERWISE JUST WINDY AND COLD
TONIGHT AND FRIDAY. WINDS WILL LIKELY KEEP TEMPERATURES FROM
DROPPING TOO LOW TONIGHT, THOUGH CENTRAL COAST AND THE OJAI VALLEY
AREAS WILL LIKELY GET TO OR JUST BELOW THE FREEZING MARK TONIGHT AND
FROST ADVISORIES HAVE BEEN POSTED THERE.

WINDS ADVISORIES ARE UP FOR MUCH OF THE REMAINING CWA THROUGH AT
LEAST THIS EVENING. WARNING LEVEL WIND GUSTS ARE POSSIBLE OVER THE
HIGHER MOUNTAIN PEAKS THROUGH FRIDAY MORNING. STRONG NORTHWEST FLOW
ALOFT EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT AND SOME ADVISORIES
MAY NEED TO BE EXTENDED ANOTHER 12-24 HOURS.

LATE FRIDAY NIGHT THE FLOW SHIFTS MORE TO THE NORTHEAST AND WEAKENS,
ALLOWING TEMPERATURES TO DROP EVEN FURTHER. IN FACT, SAT IS EXPECTED
TO BE THE COLDEST MORNING OF THE SEASON FOR THE ENTIRE AREA. MID 20S
ARE LIKELY ACROSS MANY COASTAL VALLEY AREAS AND POSSIBLY THE CENTRAL
COAST AS WELL. CLOSER TO THE BEACH TEMPS WILL BE A LITTLE WARMER,
BUT EVEN VENTURA AND SRN SB COAST LOWS ARE EXPECTED TO DROP IN THE
LOWER 30S AND POSSIBLY UPPER 20S. LA COAST SHOULD STAY 34 OR ABOVE
BUT COULD STILL SEE SOME PATCHES OF FROST IN THE COLDER AREAS. A
SERIES OF FREEZE WATCHES AND FROST AVISORIES WILL BE ISSUED WITH THE
AFTERNOON FORECAST. OVERNIGHT LOWS SUNDAY EXPECTED TO BE VERY
SIMILAR TO SAT SO MORE FREEZE/FROST HEADLINES LIKELY TO BE NEEDED.

SKIES EXPECTED TO BE MOSTLY CLEAR FRI/SAT. ON SUNDAY THE MODELS ARE
SHOWING ANOTHER TROF DROPPING SOUTH THROUGH THE GREAT BASIN. THE GFS
HAS BEEN FARTHER WEST WITH IT THAN THE OTHERS BUT EVEN THAT MODEL
KEEPS THE AREA MOSTLY DRY. THE NAM SHOWS THE LOW DROPPING SOUTH
ALONG THE CA/NV BORDER WHILE THE EC IS MUCH FURTHER EAST. IT LOOKS
LIKE THE MAIN IMPACT FROM THIS SYSTEM WILL BE TO MAINTAIN A COOL,
NORTHERLY FLOW PATTERN OVER THE AREA, KEEPING HIGHS AND LOWS ABOUT
10 DEGREES BELOW NORMAL. KEEPING THE SUNDAY FORECAST DRY WITH JUST
SOME MID AND HIGH CLOUDS.

.LONG TERM (MON-THU)...STILL QUITE COOL MONDAY WITH YET ANOTHER
ROUND OF FROST/FREEZE HEADLINES POSSIBLE FOR THE MORNING. A SLIGHT
WARMUP EXPECTED BY TUESDAY AS THE RIDGE SLOWLY BUILDS IN FROM THE
WEST. OFFSHORE FLOW INCREASES TUESDAY THROUGH THU, POSSIBLY
GENERATING SOME NEAR ADVISORY LEVEL WINDS ACROSS VENTURA/LA COUNTIES
BY MID WEEK. HIGHS EXPECTED TO CLIMB TO ABOVE NORMAL LEVELS BY WED
OR THU WITH MID 70S POSSIBLE IN THE VALLEYS. RIDGE EXPECTED TO HOLD
RIGHT ON INTO NEXT WEEKEND FOR A LENGTHY DRY SPELL WITH TEMPS ABOVE
NORMAL.

&&

.AVIATION...10/1800Z.
A FEW STRAY SHOWERS LINGER...MAINLY NEAR THE MOUNTAINS AND
FOOTHILLS. OTHERWISE VFR TO OCCASIONALLY MVFR CONDITIONS PREVAIL
ACROSS THE AREA. VFR CONDITIONS WILL CONTINUE TONIGHT AND FRIDAY.
STRONG GUSTY WINDS WILL ALSO CONTINUE INTO THE EVENING BEFORE
SUBSIDING SOME OVERNIGHT. THERE WILL BE THE POSSIBILITY OF LOW LEVEL
WIND SHEAR AND TURBULENCE NEAR ANY TAF SITE THROUGH THIS EVENING.

KLAX AND KBUR...VFR TO OCCASIONALLY MVFR CONDITIONS WILL BECOME VFR
TONIGHT AND FRIDAY. GUSTY WINDS THROUGH THIS EVENING WILL CREATE
THE POSSIBILITY OF LOW LEVEL WIND SHEAR AND TURBULENCE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
COASTAL FLOOD ADVISORY (SEE LAXCFWLOX).
FREEZE WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...MW
AVIATION...SWEET
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 10, 2:45 PM PST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
245 PM PST THU JAN 10 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-111400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
245 PM PST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

STRONG WINDS WILL MAKE FOR HAZARDOUS DRIVING TODAY. LOW ELEVATION
SNOW WILL CREATE ADDITIONAL HAZARDS NEAR THE GRAPEVINE. STRONG
WINDS AND COLD TEMPERATURES WILL CREATE DANGEROUS WIND CHILL
READINGS IN THE MOUNTAINS. SUB-FREEZING TEMPERATURES ARE EXPECTED
ALONG THE CENTRAL COAST AND IN THE OJAI VALLEY TONIGHT. HAZARDS WILL
ABOUND AT THE BEACHES WITH HIGH SURF...RIP CURRENTS AND COASTAL
TIDAL FLOODING ALL OCCURRING SIMULTANEOUSLY. MARINERS WILL FACE
HAZARDOUS GALE FORCE WINDS BOTH OVER THE INNER AND OUTER WATERS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

FREEZING TEMPERATURES ARE POSSIBLE EACH MORNING FRIDAY THROUGH
TUESDAY WITH SATURDAY BEING THE COLDEST OF THEM ALL. THE BEACHES
WILL HAVE A RISK OF HIGH SURF...RIP CURRENTS AND COASTAL TIDAL
FLOODING THROUGH SATURDAY.

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MW

In the hours before

Special weather statement, Jan 10, 3:54 PM PST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
354 PM PST THU JAN 10 2013

CAZ053-054-059-110045-
ANTELOPE VALLEY CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA
MONICA RANGE CA-VENTURA COUNTY MOUNTAINS CA-
354 PM PST THU JAN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR THE MOUNTAINS OF VENTURA AND
NORTHWESTERN PORTION OF THE LOS ANGELES COUNTY MOUNTAINS UNTIL 445
PM PST...

AT 342 PM PST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A THUNDERSTORM MOVING FROM THE SAN JOAQUIN VALLEY TOWARDS
THE NORTHERN SLOPES OF THE VENTURA COUNTY MOUNTAINS AND NORTHWESTERN
PORTION OF THE LOS ANGELES COUNTY MOUNTAINS. AS THIS STORM MOVES
INTO THE HIGHER TERRAIN...LIGHT TO MODERATE SNOW SHOWERS AND THE
POSSIBILITY OF THUNDERSNOW WILL CONTINUE OVER THE NEXT HOUR. SNOW
ACCUMULATIONS WILL BE UNDER 2 INCHES WITH THIS BAND OF SNOW. THE
COMBINATION OF GUSTY WINDS AND SNOW COULD BRING HAZARDOUS DRIVING
CONDITIONS ACROSS THE INTERSTATE 5 CORRIDOR BETWEEN GORMAN AND THE
GRAPEVINE.

* LOCATIONS IMPACTED INCLUDE...
  THE MOUNTAINS OF VENTURA AND NORTHWESTERN PORTION OF THE LOS
ANGELES COUNTY MOUNTAINS...

LAT...LON 3458 11897 3481 11919 3482 11898 3480 11897
      3479 11889 3481 11890 3482 11889 3482 11870
      3470 11857
TIME...MOT...LOC 2347Z 225DEG 20KT 3489 11911

KAPLAN/EB
Local storm report, Jan 10, 4:11 PM PST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
411 PM PST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     HIGH SUST WINDS  2 NE REFUGIO STATE BEAC 34.49N 120.05W
01/10/2013  M44.00 MPH       SANTA BARBARA      CA   MESONET

            NORTHWEST WINDS AROUND 44 MPH AT LAS FLORES
            CANYON...ELEVATION 620 FEET.

0300 AM     NON-TSTM WND GST 1 WNW POINT ARGUELLO    34.58N 120.65W
01/10/2013  M46.00 MPH       PZZ670             CA   C-MAN STATION

            NORTHWEST WINDS 41 MPH GUSTING TO 46 MPH AT POINT
            ARGUELLO CMAN BUOY.

0757 AM     NON-TSTM WND GST 6 SSW CASTAIC LAKE      34.57N 118.74W
01/10/2013  M56.00 MPH       LOS ANGELES        CA   MESONET

            NORTHWEST WINDS 37 MPH GUSTING TO 56 MPH AT WHITAKER PEAK
            RAWS...ELEVATION 4120 FEET.

&&

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 4:23 PM PSTWinter Storm WarningLOX12 hr
Jan 10, 9:07 PM PSTSmall Craft AdvisoryLOX24 hr
Jan 11, 3:57 AM PSTFrost AdvisoryLOXLos Angeles29 hr
Jan 11, 3:57 AM PSTFreeze WatchLOXLos Angeles23 hr
Jan 11, 3:57 AM PSTFreeze WarningLOX29 hr
Jan 11, 4:06 AM PSTWinter Weather AdvisoryLOX5 hr
Jan 11, 2:36 PM PSTWind AdvisoryLOXLos Angeles13 hr

Nearby

High Wind Warnings in California, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.